ITEM METADATA RECORD
Title: Self-dual and anti-self-dual homogeneous structures
Authors: Tricerri, F ×
Vanhecke, Lieven #
Issue Date: 1984
Publisher: Amer soc lubrication eng
Series Title: Lecture notes in mathematics vol:1045 pages:186-194
ISSN: 0075-8434
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science